Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 67, NWS Pueblo, CO

May 27, 2017Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2017, 3:16 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 3:16 PM MDT (21:16 UTC)
Expired
May 27, 2017, 4:00 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:25 PM MDTHAIL 1.55 Wsw Walsenburg, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

208 
WUUS55 KPUB 272116
SVRPUB
COC055-071-272200-
/O.NEW.KPUB.SV.W.0067.170527T2116Z-170527T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
316 PM MDT SAT MAY 27 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central Huerfano County in southeastern Colorado...
  Northwestern Las Animas County in southeastern Colorado...

* Until 400 PM MDT

* At 316 PM MDT, a severe thunderstorm was located near Walsenburg,
  or 37 miles northwest of Trinidad, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3753 10502 3774 10496 3771 10453 3742 10458
TIME...MOT...LOC 2116Z 278DEG 21KT 3762 10490 

HAIL...1.25IN
WIND...60MPH
 
$$

KT
2 follow-up statements
759 
WWUS55 KPUB 272128
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
328 PM MDT SAT MAY 27 2017

COC055-071-272200-
/O.CON.KPUB.SV.W.0067.000000T0000Z-170527T2200Z/
Huerfano CO-Las Animas CO-
328 PM MDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR CENTRAL HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES...

At 327 PM MDT, a severe thunderstorm was located near Walsenburg, or
34 miles northwest of Trinidad, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3753 10502 3774 10496 3771 10453 3742 10458
TIME...MOT...LOC 2127Z 280DEG 18KT 3758 10485 

HAIL...1.50IN
WIND...60MPH
 
$$

KT
628 
WWUS55 KPUB 272137
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
337 PM MDT SAT MAY 27 2017

COC055-071-272200-
/O.CON.KPUB.SV.W.0067.000000T0000Z-170527T2200Z/
Huerfano CO-Las Animas CO-
337 PM MDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES...

At 336 PM MDT, a severe thunderstorm was located near Walsenburg, or
31 miles northwest of Trinidad, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. At 325 PM, 1.5 inch diameter hail 
         was reported in Walsenburg. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3751 10496 3773 10489 3771 10453 3742 10458
TIME...MOT...LOC 2136Z 278DEG 21KT 3757 10478 

HAIL...1.50IN
WIND...60MPH
 
$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:16 PM MDT, 3 hours earlier.

Area forecast discussion, May 27, 12:16 PM MDT, 3 hours before
Area Forecast Discussion
National Weather Service Pueblo CO
1216 PM MDT Sat May 27 2017

.SHORT TERM...(Today and tonight)
Issued at 405 AM MDT Sat May 27 2017

Low stratus has moved over nrn Teller and northern El Paso counties,
and are beginning to move into Kiowa county.  The low clouds have
had a hard time spreading southward as the NAM has forecast, due to
the strong northerly downslope sfc winds that are occurring over El
Paso and Pueblo counties.  The HRRR shows the sfc winds weakening
over srn El Paso and Pueblo counties toward 12Z.  By 12Z low clouds
will probably cover much of the southeast plains with the best
coverage from KLHX and eastward and over nrn El Paso county. The
stratus is then expected to dissipate from west to east thru the
morning hours.

An upper level trof will be moving over CO today and tonight, from
northwest to southeast.  There will be good low and mid level mstr
over eastern areas this afternoon and evening, and with the
disturbance moving over the area there should be a good chance for
showers/tstms over the ern mtns and plains, and over the central
mtns.  With more limited mstr over the southwest mtns and San Luis
Valley, showers/tstms should be more isolated to scattered.

It looks like showers will probably start over the central mtns
first today in the mid to late morning time-frame, and will then
spread into Pikes Peak and Teller county by noon.  It looks like in
the early afternoon pcpn over mtn areas will spread south into the
southwest mtns and the nrn Sangres and Wets.  The forecast models
also show widespread pcpn developing ovr El Paso county in the early
afternoon.  Pcpn then spreads along the I-25 corridor and all but
the far southeast plains by mid to late afternoon.

SPC shows a marginal risk of severe wx today over most of the
southeast plains.  The NAM12 show the highest area of CAPE this
afternoon (800-1200 J/kg) from near the Wet mtns to the KTAD area
and eastward acrs Las Animas and Baca counties.  Deep layer shear
values are expected to be 50-60 kts.  Lapse rates around 18Z are
expected to be from about 7 C/km over El Paso county to around 8
C/km over the southern portions of the sern plains.  By 21Z lapse
rates over northern areas are expected to be 5-6 C/km,  and 8-9 C/km
over the southern areas.  It appears the best chance for severe wx
will probably be over the srn I-25 corridor area, south of Pueblo,
and over Las Animas and Baca counties where the will likely see the
best instability.

Widespread pcpn continues acrs most of the sern plains thru the
evening and then ends by late night.

.LONG TERM...(Sunday through Friday)
Issued at 405 AM MDT Sat May 27 2017

An unsettled pattern will remain in place across Colorado through
the extended period.

Sunday...An upper shortwave is forecast to be exiting the region
Sunday morning, while a ridge of high pressure develops over the
western US. Slightly cooler air will remain in place, while somewhat
limited moisture will keep convection chances mainly tied to the
higher terrain. Look for high temps in the mid 60s to mid 70s.

Monday through Wednesday...The EC model is leaning towards pushing
the region into a diurnal spring/summer convection pattern, while
the GFS is staying exceptionally wet through the long range. Both
models do indicate that a ridge of high pressure over the western US
will strengthen and gradually slip towards Colorado , but also show
that a closed low will develop over the CA baja. This will help to
draw moisture up into the Four Corners region, providing for a daily
chance of aftn and eve showers and thunderstorms. Expect a gradual
warming trend through the week, with max temps climbing into the
upper 60s for the high valleys, and 70s to around 80F for the
plains.

Thursday and Friday...Very similar weather trends expected for the
end of the work week, though the upper pattern shifts slightly. By
Thu the upper ridge axis will have moved east and be located over
the state, and then east of Colorado for Fri. The flow aloft becomes
more westerly for Fri, but models show that for both days there will
still be the chance for aftn and eve showers and thunderstorms, with
no significant change in the ongoing temps. Therefore, expect max
temps in the 70s to around 80F for both days. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1213 PM MDT Sat May 27 2017

Generally, VFR conditions are expected over the next 24 hours at
all three TAF sites, though MVFR conditions or worse may occur
briefly in thunderstorms.

Scattered showers and thunderstorms will spread across the
central and southern Colorado mountains and southeast Colorado
plains this afternoon into early evening. GOES-16 visible imagery
and radar data already show a few thunderstorms moving into the
Pikes Peak region near KCOS. Storms will spread to the southeast
throughout the day, impacting KPUB after 20Z. KALS may also
experience scattered showers and thunderstorms this
afternoon/evening. Activity is expected to come to an end at all
three TAF sites by 05Z.

KCOS and KPUB will have gusty winds from the north, KALS from the
west, this afternoon through early evening, before subsiding after
01Z. Winds in the afternoon will generally be in the 10-15 knot
range gusting to 20-25 knots.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MOORE
AVIATION...LINE
Hazardous weather outlook, May 27, 11:10 AM MDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1110 AM MDT Sat May 27 2017

COZ058>089-093>099-281715-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1110 AM MDT Sat May 27 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to numerous storms will occur across the eastern Sawatch
and Mosquito Ranges, the eastern mountains, and plains through
the evening hours. The eastern San Juan and La Garita Mountains
and San Luis Valley should see isolated storms. The main storm
risks across the area will be lightning and wind gusts up to 50
mph. Locally heavy rain will also be a risk across eastern burn
scars. A few severe storms will be likely across the southeast
plains, with the risks being hail up to the size of golf balls,
wind gusts around 60 mph, and an isolated tornado possible. The
best chance for severe storms will be east of the I-25 corridor
this afternoon and early evening.

Some light snow accumulations will be possible over the higher
peaks and passes of the eastern Sawatch and Mosquito Ranges and
the eastern mountains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered storms will occur each day, mainly in the
afternoon and evening hours. The primary storm risks will be
lightning and wind gusts up to 45 mph with a few of the stronger
storms producing some small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely across the I-25 corridor and southeast plains, and for
light snow accumulations across the higher mountain peaks an
d passes of the eastern Sawatch and Mosquito Ranges and eastern
mountains this afternoon and evening.

13/13

In the hours before

Special weather statement, May 27, 12:42 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1242 PM MDT SAT MAY 27 2017

COZ081-082-085-271915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
1242 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 115 PM MDT...

At 1241 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pikes Peak, or 13 miles west of Colorado Springs, moving east at 30
mph.

Nickel size hail, winds in excess of 40 mph and brief heavy
rainfall will be possible with this storm.

Locations impacted include...
Southwestern Colorado Springs, Manitou Springs and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3873 10510 3880 10511 3888 10483 3870 10481
TIME...MOT...LOC 1841Z 266DEG 28KT 3878 10506

mw
Special weather statement, May 27, 1:25 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
125 PM MDT SAT MAY 27 2017

COZ076-081>083-085-272000-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
125 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTHERN
TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 200 PM MDT...

At 124 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Cripple Creek, or 26 miles west of Colorado Springs,
moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cripple Creek, Victor and Pikes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3884 10487 3859 10490 3867 10538 3870 10537
      3870 10533 3885 10533
TIME...MOT...LOC 1924Z 273DEG 26KT 3878 10532

KT
Special weather statement, May 27, 1:36 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT SAT MAY 27 2017

COZ085-086-089-272015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
136 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 215 PM
MDT...

At 136 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hanover, or 23 miles north of Pueblo, moving southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hanover and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3855 10405 3852 10405 3852 10399 3851 10396
      3826 10422 3856 10458 3871 10443
TIME...MOT...LOC 1936Z 308DEG 20KT 3858 10446

KT
Special weather statement, May 27, 2:26 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
226 PM MDT SAT MAY 27 2017

COZ086-272115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
226 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUEBLO COUNTY UNTIL
315 PM MDT...

At 225 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Salt Creek, or 13 miles south of Pueblo, moving east
at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Pueblo
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3802 10476 3818 10463 3812 10416 3784 10426
TIME...MOT...LOC 2025Z 283DEG 20KT 3807 10461

KT
Special weather statement, May 27, 2:57 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT SAT MAY 27 2017

COZ072-079-087-272130-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
257 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 330
PM MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farisita, or 45 miles northwest of Trinidad, moving southeast at 15
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3761 10515 3778 10505 3770 10468 3745 10482
TIME...MOT...LOC 2057Z 294DEG 11KT 3768 10502

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:10 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
May 26, 6:54 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
May 26, 6:59 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
May 26, 7:52 PM MDTTornado WarningPUBEl Paso23 min
May 26, 8:14 PM MDTTornado WarningPUBEl Paso21 min
May 27, 12:42 PM MDTSpecial Weather StatementPUBTeller33 min
May 27, 1:25 PM MDTSpecial Weather StatementPUBTeller35 min
May 27, 1:36 PM MDTSpecial Weather StatementPUBPueblo39 min
May 27, 2:26 PM MDTSpecial Weather StatementPUBPueblo49 min
May 27, 2:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
May 27, 3:24 PM MDTSpecial Weather StatementPUBOtero51 min
May 27, 3:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas42 min
May 27, 3:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
May 27, 3:53 PM MDTTornado WarningPUBHuerfano, Las Animas37 min
May 27, 4:02 PM MDTSpecial Weather StatementPUBPueblo43 min
May 27, 4:06 PM MDTSpecial Weather StatementPUBBent39 min
May 27, 4:18 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero27 min
May 27, 4:22 PM MDTSevere Thunderstorm WarningPUBLas Animas38 min
May 27, 4:42 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
May 27, 4:43 PM MDTSevere Thunderstorm WarningPUBBent32 min
May 27, 4:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
May 27, 5:15 PM MDTSevere Thunderstorm WarningPUBBent, Prowers30 min
May 27, 5:23 PM MDTSevere Thunderstorm WarningPUBLas Animas52 min
May 27, 5:36 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 27, 5:40 PM MDTSpecial Weather StatementPUBBaca50 min
May 27, 5:44 PM MDTSpecial Weather StatementPUBProwers46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.